Combiflam Tablet (400Mg+325Mg) 20S

Combiflam Tablet (400Mg+325Mg) 20S

Item requires a valid prescription

Manufactured By Sanofi India Ltd.

Composition Ibuprofen 400Mg+Paracetamol/Acetaminophen 325Mg

Rs 37.68

MRP Rs 41.87

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 20 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy